# SDR EE4Y2015112400416

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 11,271 hours, 6,947 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Part number: 3028485REVG
- Part serial: 0836
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E TIP LENS ASSEMBLY WITH CORROSION.  DAMAGE HAS BEEN REPORTED AND MANAGED UNDER NON ROUTINE ITEM A1D208,5-25.  THE REPAIR HAS BEEN ACCOMPLISHED ACCORDING CMM 33-42-77, INSTRUCTIONS AND APPROVED.
